IJPAM: Volume 93, No. 2 (2014)
THE FRACTIONAL BURGERS EQUATION
Department of Mathematics
Universidad Nacional de Colombia
Bogotá, Kra.30 45-03, COLOMBIA
Abstract. In this work, the fractional derivatives in the sense of the Jumaries modified Riemann-Lioville derivative of order α and the fractional complex transform are used to obtain the most general solution for the fractional Burgers equation.
Received: January 28, 2014
AMS Subject Classification: 35C05
Key Words and Phrases: fractional Burgers equation, fractional complex transform, exact solutions, general Riccati equation, fractional derivative
Download paper from here.
DOI: 10.12732/ijpam.v93i2.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 229 - 232
This work is licensed under the Creative Commons Attribution International License (CC BY).